Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from cerebral palsy, had a Nissen fundoplication done, had a slight vomiting. Something wrong as a result of operation?

My son is 36 and has cerebral palsy . About a year and a half a go, he had a Nissen fundoplication done. I was told then that he wouldn t be able to vomit anymore, but last night he was vomiting quite a bit. He has had the flu shot and he hasn t been around anybody that has been sick so I m worried that something might be wrong as a result of the operation.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Usually, fundoplication surgery is simple, and does not lead to any complications.

You can use symptomatic treatment for vomiting, with medications such as ondansetron. If symptoms persist, you can get in touch with his surgeon.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor